Ostatnia aktualizacja:
December 07. 2018 14:44:33
Main page > PUSTY NAGŁÓWEK 1


17. P.P. Nielsen, R. Mazurek, M. Ziembowski, The upper nilradical and Jacobson radical of semigroup graded rings, Journal of Pure and Applied Algebra 219 (2015), 1082 - 1094

16. R. Mazurek, M. Ziembowski, On a characterization of distributive rings via saturations and its applications to Armendariz rings and Gaussian rings, Revista Matematica Iberoamericana 30 (2014), 1073 - 1088

15. Agata Smoktunowicz, Michal Ziembowski, Differential polynomial rings over locally nilpotent rings need not be Jacobson radical,  Journal of Algebra 412 (2014), 207 - 217

14. M. Ziembowski, On classical rings of quotients of duo rings, Journal of Pure and Applied Algebra 218 (5) (2014), 919-924

13. M. Ziembowski, Laurent series ring over semiperfect ring can not be  semiperfect, Comm. Algebra 42 (2014), 664-666

12. Y. Zhou, M. Ziembowski, On clean Laurent series rings, Journal of the Australian Mathematical Society 95 (03) (2013), 421 - 427

11. M. Ziembowski, A note on zip rings, Acta Mathematica Hungarica 141 (1-2) (2013), 127-131

10. M. Ziembowski, Regularity and strong regularity in the context of certain classes of rings, J. Algebra Appl. 12 (5) (2013), 1250205 (9 pages)

 9. R. Mazurek, M. Ziembowski, Right Gaussian rings and skew power series rings, J. Algebra 330 (2011), 130-146

 8.  G. Marks, R. Mazurek, M. Ziembowski, A unified approach to various generalizations of Armendariz rings, Bulletin of Australian Mathematical Society 81 (2010), 361-397

 7.  R. Mazurek, M. Ziembowski, Weak dimension and right distributivity of skew generalized power series rings, J. Math. Soc. Japan 62 (2010)1093-1112

 6.  R. Mazurek, M. Ziembowski, Duo, Bezout and distributive rings of skew power series, Publicacions Matematiques 53 (2009)257-271

 5.  R. Mazurek, M. Ziembowski, The ascending chain condition for principal left or right ideals of skew generalized power series, J. Algebra 322 (2009)983-994

 4.  G. Marks, R. Mazurek, M. Ziembowski, A new class of unique product monoids with applications to ring theory, Semigroup Forum 78 (2009)210-225

 3.  R. Mazurek, M. Ziembowski, On von Neumann regular rings of skew generalized power series, Comm. Algebra 36 (2008), 1855-1868

 2.  R. Mazurek, M. Ziembowski, Uniserial rings of skew generalized power series, J. Algebra 318 (2007)737-764

 1.  R. Mazurek, M. Ziembowski, On Bezout and distributive generalized power series rings, J. Algebra 306 (2006)397-411